# SDR HALA2011112000514

- Difficulty date: November 12, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 35,156 hours, 6,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE MID CABIN PATH WAY LIGHTING INOPERATIVE.  REPLACED RT SIDE MID CABIN PATH WAY LIGHT STRIP SYS, OPS CHECKED GOOD IAW AMM 33-51-00.
